Translator Disclaimer
2019 Sharp entropy bounds for self-shrinkers in mean curvature flow
Or Hershkovits, Brian White
Geom. Topol. 23(3): 1611-1619 (2019). DOI: 10.2140/gt.2019.23.1611

Abstract

Let M m + 1 be a smooth, closed, codimension-one self-shrinker (for mean curvature flow) with nontrivial k  th homology. We show that the entropy of M is greater than or equal to the entropy of a round k -sphere, and that if equality holds, then M is a round k -sphere in k + 1 .

Citation

Download Citation

Or Hershkovits. Brian White. "Sharp entropy bounds for self-shrinkers in mean curvature flow." Geom. Topol. 23 (3) 1611 - 1619, 2019. https://doi.org/10.2140/gt.2019.23.1611

Information

Received: 7 March 2018; Accepted: 29 September 2018; Published: 2019
First available in Project Euclid: 5 June 2019

zbMATH: 07079064
MathSciNet: MR3956898
Digital Object Identifier: 10.2140/gt.2019.23.1611

Subjects:
Primary: 53C44
Secondary: 49Q20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 3 • 2019
MSP
Back to Top